# SDR UIEA2017070801133

- Difficulty date: May 28, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,766 hours, 18,487 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Part number: M832481226
- Part serial: 0000
- Condition: Failed
- Location: Apu Oil Cap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

APU LEAKING OIL FROM OIL FILL CAP.  REMOVED AND REPLACE OIL FILLER CAP O-RING IAW AMM 79-11-03. NO OTHER LEAKS FOUND.
